La revista Mathware & soft computing (ISSN 1134-5632) inclou articles originals sobre l’estat de l’art o notes breus en els camps de Raonament Aproximat, Lògica Borrosa (Fuzzy) i Equacions Funcionals aplicats al “Soft Computing”, Lògica, Teoria del Consens, Raonament Possibilístic i altres camps. Desde l'any 2009 l'edita la European Society for Fuzzy Logic and Technology, és per aquesta raó que a partir d'aquest any ja no s'introduirà més a UPCommons.

The journal Mathware & soft computing (ISSN 1134-5632). Includes original articles on the state of the art or short notes in the fields of Approximate Reasoning, Logic Borrosa (Fuzzy) and Functional Equations applied to Soft Computing, Logic, Theory of the Consensus, Possibilistic Reasoning and other fields. Since 2009 it is being published by the European Society for Fuzzy Logic and Technology. This is the reason why it will not appear in UPCommons after that year.

Caps d'edició / Co-editors-in-chief:

  • J.L. Castro (Spain). Email: castro@decsai.ugr.es
    Dept. Computer Science and Artificial Intelligence. University of Granada. Address: Calle Periodista Daniel Saucedo Aranda s/n E-18071. Granada. Spain.
  • J. Jacas (Spain). Email: joan.jacas@upc.edu
    Secció de Matemàtiques i Informàtica. E.T.S. d'Arquitectura de Barcelona. Universitat Politècnica de Catalunya. Address: Av. Diagonal 649. E-08028 Barcelona. Spain.
Editors / Editorial Board:
  • J. Aczél (Canada)
  • J. Aguilar-Martín (France)
  • C. Alsina (Spain)
  • R. Babuska (Netherlands)
  • S. Barro (Spain)
  • A. Bonarini (Italy)
  • T. Chen (China)
  • B. De Baets (Belgium)
  • M. Delgado (Spain)
  • M. Dorigo (Belgium)
  • D. Dubois (France)
  • F. Esteva (Spain)
  • T.C. Fogarty (UK)
  • T. Furuhashi (Japan)
  • V.B. Gisin (Russia)
  • F. Gomide (Brasil)
  • A. González (Spain)
  • F. Herrera (Spain)
  • F. Hoffman (Sweden)
  • U. Höhle (Germany)
  • H. Ishibushi (Japan)
  • M. Janshidi (USA)
  • J. Kacprzyk (Poland)
  • E.P. Klement (Austria)
  • F. Klawonn (Germany)
  • B. Kosko (USA)
  • L. Kitainik (USA)
  • L.T. Kóczy (Hungary)
  • R. Kruse (Germany)
  • L. Kuncheva (UK)
  • L. Magdalena (Spain)
  • R.A. Marqués Pereira (Italy)
  • C. Marsala (France)
  • C. Moraga (Germany)
  • D. Nauk (Germany)
  • M. Mukaidono (Japan)
  • S. Ovchinnikov (USA)
  • S. Pal (India)
  • G. Pasi (Italy)
  • E. Ruspini (USA)
  • A. Saffiotti (Sweden)
  • L. Sánchez (Spain)
  • S. Sessa (Italy)
  • R. Settiono (Singapore)
  • H.J. Skala (Germany)
  • Ph. Smets (Belgium)
  • T. Stutzle (Germany)
  • M. Sugeno (Japan)
  • H. Tanaka (Japan)
  • Tamburrini (Italy)
  • S. Termini (Italy)
  • V. Torra (Spain)
  • G. de Tré (Belgium)
  • E. Trillas (Spain)
  • L. Valverde (Spain)
  • J.L. Verdegay (Spain)
  • A. Vila (Spain)
  • L.X. Wang (USA)
  • R.R. Yager (USA)
  • L.A. Zadeh (USA)
  • I. Zwier (Argentina)

Secretaria / Secretar y:

  • R.M. Navarro

Oficina editorial / Editorial Office:

Secció de Matemàtiques i Informàtica.
E.T.S. d'Arquitectura de Barcelona.
Universitat Politècnica de Catalunya (UPC).
Avda. Diagonal 649. E-08028 Barcelona. Spain.
e-mail:mathware@upc.es

Patrocinador / Sponsor:

  • E.T.S. d'Arquitectura de Barcelona (UPC)

Entitats col·laboradores / Subsidized by:

  • Universitat Politècnica de Catalunya (UPC)
  • European Association for Fuzzy Logic and Technology (EUSFLAT)

Dipòsito Legal / Legal Diposit: B-35.642-94

I.S.S.N.: 1134-5632

Web site: https://upcommons.upc.edu/revistes/handle/2099/1488

Collections

Recent Submissions

  • Infinitary simultaneous recursion theorem 

    Vaggione, D. (Universitat Politècnica de Catalunya. Secció de Matemàtiques i Informàtica, 2008)
    Article
    Open Access
    We prove an in nitary version of the Double Recursion Theorem of Smullyan. We give some applications which show how this form of the Recursion Theo- rem can be naturally applied to obtain interesting in nite sequences ...
  • Interval-valued fuzzy ideals generated by an interval-valued fuzzy subset in ordered semigroups 

    Shabir, M.; Israr, Ali Khan (Universitat Politècnica de Catalunya. Secció de Matemàtiques i Informàtica, 2008)
    Article
    Open Access
    In this paper, we de ne the concept of interval-valued fuzzy left (right, two sided, interior, bi-) ideal in ordered semigroups. We show that the interval- valued fuzzy subset J is an interval-valued fuzzy left (right, ...
  • Orderings of fuzzy sets based on fuzzy orderings. Part II: generalizations 

    Bodenhofer, Ulrich (Universitat Politècnica de Catalunya. Secció de Matemàtiques i Informàtica, 2008)
    Article
    Open Access
    In Part I of this series of papers, a general approach for ordering fuzzy sets with respect to fuzzy orderings was presented. Part I also highlighted three limitations of this approach. The present paper addresses these ...
  • A logic approach for exceptions and anomalies in association rules 

    Delgado, M.; Sánchez, Daniel; Ruiz, M.D. (Universitat Politècnica de Catalunya. Secció de Matemàtiques i Informàtica, 2008)
    Article
    Open Access
    Association rules have been used for obtaining information hidden in a database. Recent researches have pointed out that simple associations are insu cient for representing the diverse kinds of knowledge collected in ...
  • A connection between computer science and fuzzy theory: midpoints and running time of computing 

    Casanovas, Jaume; Valero, O. (Universitat Politècnica de Catalunya. Secció de Matemàtiques i Informàtica, 2008)
    Article
    Open Access
    Following the mathematical formalism introduced by M. Schellekens [Elec- tronic Notes in Theoret. Comput. Sci. 1 (1995), 211-232] in order to give a common foundation for Denotational Semantics and Complexity Analysis, we ...
  • Orderings of fuzzy sets based on fuzzy orderings. Part I: the basic approach 

    Bodenhofer, Ulrich (Universitat Politècnica de Catalunya. Secció de Matemàtiques i Informàtica, 2008)
    Article
    Open Access
    The aim of this paper is to present a general framework for comparing fuzzy sets with respect to a general class of fuzzy orderings. This approach includes known techniques based on generalizing the crisp linear ordering ...
  • On the threshold of bounded pseudo-distances 

    Trillas, Enric; Soto, Adolfo R. de (Universitat Politècnica de Catalunya. Secció de Matemàtiques i Informàtica, 2008)
    Article
    Open Access
    This paper deals with the relationship between bounded pseudo-distances and its associated W'-indistinguishabilities, from which the idea of threshold of transitivity comes. By the way, bounded pseudo-distances are characterized
  • Exploring a syntactic notion of modal many-valued logics 

    Bou, F.; Esteva, F.; Godo, L. (Universitat Politècnica de Catalunya. Secció de Matemàtiques i Informàtica, 2008)
    Article
    Open Access
    We propose a general semantic notion of modal many-valued logic. Then, we explore the di culties to characterize this notion in a syntactic way and analyze the existing literature with respect to this framework
  • Representing upper probability Measures over rational Lukasiewicz logic 

    Marchioni, Enrico (Universitat Politècnica de Catalunya. Secció de Matemàtiques i Informàtica, 2008)
    Article
    Open Access
    Upper probability measures are measures of uncertainty that generalize probability measures in order to deal with non-measurable events. Following an approach that goes back to previous works by H ajek, Esteva, and ...
  • Aggregation operators and lipschitzian conditions 

    Recasens Ferrés, Jorge (Universitat Politècnica de Catalunya. Secció de Matemàtiques i Informàtica, 2008)
    Article
    Open Access
    Lipschitzian aggregation operators with respect to the natural T - indistin- guishability operator Et and their powers, and with respect to the residuation ! T with respect to a t-norm T and its powers are studied. A ...

View more